# SDR USAA2014022500003

- Difficulty date: February 7, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 105,099 hours, 20,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T80485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CHORD IN AFT CARGO ON FLOOR BEAM BETWEEN BS 1241 TO BS 1263, RBL 44.  REPLACED FLOOR BEAM CHORD BETWEEN BS 1241 TO BS 1263, RBL 44 IAW DWG 146T8510.
